Click here to skip to this page's main content.

New Feature: You can now embed Open Library books on your website!   Learn More
Last edited by Open Library Bot
December 4, 2010 | History

Existence theorems for minimal surfaces of non-zero genus spanning a contour 1 edition

Cover of: Existence theorems for minimal surfaces of non-zero genus spanning a contour | Friedrich Tomi

No ebook available.


Prefer the physical book? Check nearby libraries with:


Buy this book

Amazon
Better World Books $16.48 (used)

There's no description for this book yet. Can you add one?
There is only 1 edition record, so we'll show it here...  •  Add edition?

Existence theorems for minimal surfaces of non-zero genus spanning a contour
Friedrich Tomi and Anthony J. Tromba.

Published 1988 by American Mathematical Society in Providence, R.I., USA .
Written in English.

Edition Notes

Includes bibliographical references (p. 80-83).
"January 1988, volume 71, number 382 (fourth of 5 numbers)."

Series
Memoirs of the American Mathematical Society,, no. 382

Classifications

Dewey Decimal Class
510 s, 516.3/63
Library of Congress
QA3 .A57 no. 382, QA644 .A57 no. 382

The Physical Object

Pagination
iv, 83 p. ;
Number of pages
83

ID Numbers

Open Library
OL2401625M
ISBN 10
0821824457
LC Control Number
87031849
Goodreads
214561

History Created December 10, 2009 · 3 revisions Download catalog record: RDF / JSON

December 4, 2010 Edited by Open Library Bot Added subjects from MARC records.
April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
December 10, 2009 Created by WorkBot add works page